# SDR ASMF200610011

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 40,334 hours, 31,868 cycles
- Engine: Pwa JT8D219
- Engine time: 42,102 hours, 29,613 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: F1259
- Condition: Failed
- Location: Left Epr
- Part time: 13,970 hours, 8,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 60 KNOTS, THE LT ENGINE DID NOT ACCELERATE MORE THAN 1.2 EPR’S, WITH THRUST LEVERS TOTALLY FORWARD, EGT INCREASED TO 570 DEGREE (C) AND N1 AND N2 WERE NORMAL. AIRCRAFT WAS SENT TO THE HANGAR AND ENGINE WAS TESTED IAW MM 71-00-00, EPR TRANSMITTER WAS REPLACED IAW MM 77-11-02, PT2 AND PT7 WERE CHECKED BY LEAKS IAW MM 77-11-01, TESTED CORRECT.
